# SDR DALA2019061703619

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH CUSP WEB STA 655 UNDER PRODUCTION DOUBLER. (CPAX). NRC 00647: LH CUSP WEB STA 655 UNDER PRODUCTION DOUBLER WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 211.
